# SDR UIEA2017092501860

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Part number: 217T14283
- Part serial: NA
- Condition: Damaged
- Location: Cooling Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY E/E COOLING DUCT GASKET FOUND DAMAGE.  THE GASKET WAS REMOVED & REPLACED IAW AMM 20-11-00, REV 122.
